# SDR CHQ00061

- Difficulty date: December 9, 2001
- Submitted: February 9, 2002
- Operation: Air carrier
- Aircraft: N260SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145128
- Aircraft time: 30,695 hours, 36,724 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE LIGHT CAME ON INTERMITTENTLY DURING FLIGHT, NO SMOKE OR FIRE DETECTED IN COCKPIT OR CABIN.  FOLLOWED CHECKLIST PROCEDURES.  REMOVED AND REPLACED AVIONICS SMOKE DETECTOR, OPS CHECK GOOD.
